# SDR CA031127012

- Difficulty date: November 19, 2003
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Shaft
- Part number: 5912577
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THIS AIRCRAFT WAS ON ITS FIRST FLIGHT AFTER A C-CHECK HAD BEEN CARRIED OUT. THE FLAP SYSTEM HAD EXPERIENCED SEVERAL PROBLEMS AFTER THE CHECK AND PRIOR TO THIS FLIGHT. TORQUE SHAFTS AND BPSUS HAD BEEN REPLACED DURING THE C-CHECK AND THERE HAD BEEN MECHANICAL MIS-RIG PROBLEMS WHEN RETURNING TO SERVICEABILITY. SUBSEQUENT TO THE FAILURE INBOUND AIRPORT, IT WAS DISCOVERED THAT THE LT WING TORQUE SHAFT HAD BECOME DISCONNECTED FROM THE ADJACENT SPLINE DRIVE.  WHEN THE SHAFT HAD BEEN INSTALLED, THE BOLT HAD NOT BEEN SECURED THROUGH THE SPLINE DRIVE.  THE SHAFT WAS SECURED PROPERLY, SYSTEM CHECKED AND THE AIRCRAFT RETURNED TO SERVICE.
